# SDR ASAA2013012493747

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 23,428 hours, 7,170 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA248706C
- Condition: Inoperative
- Location: Crossfeed Valve
- Part time: 4,520 hours, 1,295 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED VALVE TRIPPED IN FLIGHT.  CROSSFEED VALVE HAD BEEN CLOSED AND HAD NOT BEEN OPENED BY PILOTS.  WHEN CENTER TANK EMPTIED OF FUEL, IMBALANCE BEGAN TO BE EVIDENT.  SURMISED THAT VALVE HAD OPENED AND WAS NOW STUCK OPEN. BALANCE MAINTAINED BY SELECTIVE USE OF MAIN TANK BOOST PUMPS.   RESET CIRCUIT BREAKER REF AMM 20-60-01-860-801, PERFORMED OPS CK OF CROSS FEED VALVE,  REF AMM 28-22-21-701-801.  CROSSFEED OPS NORMAL INSP CONNECTOR AND WIRING NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.  TSR ISSUED. REPLACED FUEL CROSSFEED VALVE ACTUATOR REF AMM 28-22-21-000-804 & 28-22-21-400-804. OPS CHECK GOOD REF AMM 28-22-21-710-801.
